# SDR SCNA20251201455

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 47,616 hours, 19,920 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENG 2 VIBRATIONS WERE AT 4.3 WHILE IN CRUISE. EMERGENCY DECLARED. R&R #2 ENG PER W/0 100261 T/C 710000000
